MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTIUM USA SUPERLINE; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number FX7008SWC
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 12/28/2015
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant, fx7008swc in tooth location #30 was removed on (b)(6) 2015 due to loss of osseointegration and infection after 1 year 6 months implantation.The doctor indicated that the implant was removed because of patient health habit and poor oral hygiene.The patient has medical history, tobacco use.The condition of the patient is recovered without complications and stable.New implant placement is scheduled.

Brand Name
SUPERLINE
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTIUM USA
6761 katella ave.
cypress CA 90630
MDR Report Key5638433
Report Number3005503242-2016-00006
Device Sequence Number13495438
Product Code DZE
UDI-Device IdentifierD755FX7008SWC0
UDI-PublicD755FX7008SWC0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date10/31/2020
Device Model NumberFX7008SWC
Device Lot NumberJ15VA389S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2016
Initial Report FDA Received Date05/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR